# SDR CALA2018122872659

- Difficulty date: December 27, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 82,460 hours, 18,168 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34104
- Condition: Dented
- Location: Bs 1610
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 6C CHECK INSPECTION A DENT AT STATION 1610 STRINGER 16R W AS FOUND TO BE OUT OF LIMITS AND REPAIRED PER ECRA 5330-06484. P ER THE ECRA A DIP LOG PAGE IS REQUIRED TO ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHING 68100 TOTAL AIRC RAFT FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 62100 BUT BEFORE 64100 CYCLES FOR THE INSPECTION REQUIREMENTS. PER ECRA 5330-06484 CREATE DIP TO INSPECT BEFORE 68100 AIRCRAFT TOTAL CYCLES. PLANNING TO CONTACT EG AFTER 62100 BUT BEFORE 6410 0 FOR INSPECTION REQUIREMENTS. OK TO DIP DENT AT STATION 1610 STRINGER 16R  OUT OF LIMITS INTERIM REPAIR C/W DOUBLER REPAIR AFTER TRIM OUT ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHING 68,100 TOTAL AIRCRAFT FLIGHT CYCLES. PLANNING TO CONTAC ENGINEERING AFTER 62100 CYCLES BUT BEFORE 64,100 CYCLES FOR INSP REQUIREMENTS PER ECRA 5330-06484 TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
